Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Normal basis for an ideal in a local ring

  • 28 Accesses

  • 1 Citations


An effective construction is given for a normal ideal basis (when it exists) in local number field extensions with higher ramification.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    E. Noether, “Normalbasis bei Körpern ohne höher Verzweigung,” J. Reine Angew. Math.,167, 147–152 (1932).

  2. 2.

    S. Ullom, “Integral and normal bases in Galois extensions of local fields,” Nagoya Math. J.,39, 141–148 (1970).

  3. 3.

    J.-P. Serre, Corps Locaux, Paris (1962).

  4. 4.

    V. D. Lesev, “On a theorem of E. Noether,” Uch. Zap. Kabardino-Balkarsk. Univ., Ser. Fiz. Mat., No. 13, 92–95 (1966).

Download references

Additional information

Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova AN SSSR, Vol. 64, pp. 64–68, 1976.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Vostokov, S.V. Normal basis for an ideal in a local ring. J Math Sci 17, 1755–1758 (1981).

Download citation


  • Local Ring
  • Number Field
  • Field Extension
  • Normal Basis
  • Local Number